# SDR SWAA2014072130168

- Difficulty date: July 8, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N772SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27880
- Aircraft time: 51,018 hours, 29,590 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CRACKED AT BS 727B, RBL 24.75.  SEAT TRACK IAW EA.
